MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA PASS LP; POSTERIOR CERVICAL SCREW SYSTEM

MEDICREA INTERNATIONAL SA PASS LP; POSTERIOR CERVICAL SCREW SYSTEM
Model Number B33143600-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having posterior spinal fusion.It was reported that, the unid rod was fractured.Surgeon did not remove the fractured rod and they used additional rod to bridge the broke rod. during the procedure the unid rods were placed in the screws and the screws were final tightened.Then the surgeon felt like the patient didn't have enough lumbar lordosis so, tried to use in-situ benders to add additional lordosis.In doing this with all the screws locked down, it caused the rod to fracture near the l3-l4 area.Then surgeon used an additional rod and domino connectors to bridge the fractured rod.The levels implanted with reported rod was c2-pelvis.It was unknown if there were any patient symptoms or complications.No additional treatment or surgery performed as a result.No further complications reported regarding the event.
 
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
PASS LP
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key15863896
Report Number1000432246-2022-00053
Device Sequence Number5994067
Product Code NKG
UDI-Device Identifier03613720286899
UDI-Public03613720286899
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K153169
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB33143600-01
Device Catalogue NumberB33143600-01
Device Lot Number22K0044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Initial Report FDA Received Date11/25/2022
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight64 KG